# SDR SWAA031688

- Difficulty date: July 29, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED (4 EA) BS 440 AT STR 8R, BS 520 AT STR 8L, BS 597 AT STR 11L AND BS 706 AT STR 11L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
